Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Some articles Jakeman

Posted by Cairo on March 31, 2006, at 12:05:31

In reply to Re: Some articles Cairo, posted by Jakeman on March 30, 2006, at 22:50:33

She is currently on Zoloft and low dose Seroquel for Social Anxiety, dysthymia and a sleep disorder.

The Zoloft is certainly better than the Lexapro was on memory, but as she is also diagnosed with ADHD and learning and language disabilities, I find it hard to tease out if the Zoloft has some effect on memory. The social anxiety was so bad, that we felt we had no choice but to use meds.

No one wants to try BZD with her, as she is a teenager. I use Klonopin for panic attacks, but find it has a depressogenic effect at doses above 0.5mg and causes bone crushing fatigue at the higher doses. She also has a chronic fatigue type profile. Zoloft doesn't cause fatigue as much as the Lexapro did in her, also.

I would be interested in trying Lyrica with her. I'm on it for Fibromyalgia/Chronic Fatigue, but had to lower the daytime dose to 75mg from 150mg due to it causing too much fatigue and unsteadiness. I'm still getting fatigue in the afternoons, but as it's helping with pain, I'll keep it for now. Cognitively, Lyrica is way better than Neurontin was, though I do notice a little spaciness.

Cairo


> Thanks for posting the articles. What treatment is she receiving now?
>
> warm regards, Jake


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cairo thread:625517
URL: http://www.dr-bob.org/babble/20060329/msgs/627100.html